| Model Number |
S-55-100-120-P6 |
| Medical Device Problem Codes |
Break (1069); Difficult to Insert (1316)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/11/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was received.Investigation is not yet complete.A follow up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that the procedure was performed to treat a superficial femoral artery.The 5.5x100mm supera self-expanding stent system would not load on a 0.014-inch command guide wire.The supera tip was then noted to be loose but not separated.A new 5.5x80mm supera was used successfully with the same guide wire to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was returned for analysis.The reported difficulty to insert and tip break were not confirmed or tested based on condition of the returned device.The additional damage to the inner member and outer sheath is likely due to case circumstances.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents reported from this lot.The investigation was unable to determine a cause for the reported difficulty.It may be possible that the reported loose tip (nose cone) was inadvertently handled during preparation and affected the integrity of the inner member and as such the guide wire was not able to properly be loaded during insertion causing difficulty; however, this could not be confirmed.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.